Quadratic Approximation for Singular Integrals
Mostefa Nadir1 Show affiliations
- University of Msila 28000, Algeria
Journal of Mathematics and Statistics, Volume 8, Issue 2, pp. 292–295 · doi.org/10.3844/jmssp.2012.292.295
Abstract
In this study we present a new approach based on a quadratic approximation for singular integrals of Cauchy type, by using a small technical we arrive to eliminate completely the singularity of this integral. Noting that, this approximation is destined to solve numerically all singular integral equations with Cauchy kernel type on an oriented smooth contour.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Nadir, M. (2012). Quadratic Approximation for Singular Integrals. Journal of Mathematics and Statistics, 8(2), 292–295. https://doi.org/10.3844/jmssp.2012.292.295
- Licence
- © Science Publications
- Issue
- Volume 8, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
